# SDR UALA2009041501090

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME T-CAP, LOWER SURFACE CORRODED AT NUT PLATE, BS 1197+132, RBL 45, S-33R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED T-CAP.  INSTALLED NEW T-CAP.
